Results 1 to 9 of 9

Thread: Help - ive given my bub to much panadol

  1. #1

    Join Date
    Aug 2006
    Location
    Adelaide Australia
    Posts
    763

    Default Help - ive given my bub to much panadol

    my 10 month old woke up at 5.30 screaming (not normal) he wouldnt stop, he was rubbing his ears (teething) so i went to get some nurofen - there wasnt enough left so i got panadol... and i mixed up the dosage - i gave him 2.5 mls (nurofen dosage) instead of 1.5 - 1.8mls (panadol)He has been fine since, he is back asleep i ... Im worried i know its very dangerous i am so mad at myself...


  2. #2

    Join Date
    Apr 2007
    Location
    Rochedale South, Brisbane, QLD
    Posts
    17

    Default

    its probably fine, but i would ring 13HEALTH and see what they say!

  3. #3

    Join Date
    Jan 2008
    Location
    Brisbane
    Posts
    304

    Default

    Or phone poisons info. I did the same thing last year with Panadol, and they actually need a fair whack to cause damage.

  4. #4

    Join Date
    Aug 2006
    Location
    Adelaide Australia
    Posts
    763

    Default

    Hi just got off the phone with thme they say he will be fine just not to give him anything else within the next 8 hours...

  5. #5

    Default

    Glad you rang Meg. First thing I was going to say was "Relax". The thing with panadol is that, as someone else said, it does take a very high dose or long term use to cause perm damage. It is also worth keeping in mind that medications such as panadol and neurophen are also weight based. So depending on your child's weight, you may acutally need to give more than is on the side of the box.

    Hope your little man feels better soon.

    MG

  6. #6

    Join Date
    Oct 2006
    Location
    Queensland
    Posts
    2,039

    Default

    Hi,

    I just wanted to say a friend of mine had a bottle of panadol in her nappy bag and her daughter got into it somehow and gave it to the younger sister and she drank the whole bottle! She was fine didn't even make her all that sleepy so with just having a small amount extra not really going to do much. Don't beat yourself up it was just an accident and it's not likely you would do it again!

  7. #7

    Join Date
    Jan 2005
    Location
    cowtown
    Posts
    8,276

    Default

    Quote Originally Posted by Jas View Post
    Hi,

    I just wanted to say a friend of mine had a bottle of panadol in her nappy bag and her daughter got into it somehow and gave it to the younger sister and she drank the whole bottle! She was fine didn't even make her all that sleepy so with just having a small amount extra not really going to do much. Don't beat yourself up it was just an accident and it's not likely you would do it again!
    I can second that. I drank a full bottle of childrens panadol as a toddler (mum knew the poinsons info line by heart with me...) and other than being slightly unwell and sleepy I was OK.
    Its always worth ringing to check though

  8. #8

    Join Date
    Aug 2006
    Location
    Adelaide Australia
    Posts
    763

    Default

    Thanks Girls Hes Fine Now...

  9. #9

    Default

    Yay! Good to hear

Similar Threads

  1. Just a tiny DROP of panadol sends her to sleep????
    By cazzacan :-) in forum Colic, Reflux & Teething
    Replies: 2
    Last Post: February 21st, 2008, 09:13 PM
  2. Panadol and Breastfeeding
    By aussienic in forum Breastfeeding, Bottlefeeding and Solids
    Replies: 3
    Last Post: February 12th, 2008, 05:58 AM
  3. how much panadol
    By nelliesbelly in forum Pregnancy - Third Trimester General Discussion
    Replies: 4
    Last Post: May 8th, 2007, 11:31 AM
  4. Dymadon vs Panadol
    By Pandora in forum Baby & Toddler General Discussion
    Replies: 7
    Last Post: February 10th, 2007, 09:58 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •